Regularity properties of the attractor to the Navier–Stokes equations

Volume 37 / 2010

Piotr Kacprzyk Applicationes Mathematicae 37 (2010), 341-351 MSC: 35Q35, 76D03, 76D05. DOI: 10.4064/am37-3-5


Existence of a global attractor for the Navier–Stokes equations describing the motion of an incompressible viscous fluid in a cylindrical pipe has been shown already. In this paper we prove the higher regularity of the attractor.


  • Piotr KacprzykInstitute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image